Alert archive / Indiana / Red Flag Warnings in 2010
Red Flag Warning 1, NWS Northern Indiana
NWS Northern Indiana issued this red flag warning at Apr 2, 2010, 10:51 AM EDT for 21 counties in Indiana; 8 counties in Ohio; 4 counties in Michigan. It took effect at Apr 2, 2010, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2010, 10:51 AM EDT (14:51 UTC)
- In effect from
- Apr 2, 2010, 12:00 PM EDT
- Expired
- Apr 2, 2010, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Northern Indiana
All 33 counties
Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 38 km from the middle of the area, began a volume at 14:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 2.9 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3192 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -64 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
156 WWUS83 KIWX 021451 RFWIWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1051 AM EDT FRI APR 2 2010 ...HAZARDOUS FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING... .LOW PRESSURE WILL MOVE ACROSS THE UPPER MIDWEST TODAY AND CAUSE SOUTH TO SOUTHWEST WINDS TO INCREASE OVER THE WESTERN GREAT LAKES REGION. STRONG SOUTHWESTERLY WINDS AND POCKETS OF SUNSHINE...WILL ALLOW FOR HIGHS TO CLIMB INTO THE LOWER TO MIDDLE 80S TODAY. DEWPOINTS WILL FALL TO NEAR OR BELOW 40 DEGREES IN SOME AREAS...ALLOWING FOR AREAS OF HUMIDITY VALUES AT OR BELOW 25 PERCENT. THESE DRY CONDITIONS COMBINED WITH BREEZY AND WARM WEATHER WILL PROVIDE A RISK OF THE RAPID SPREAD OF DRY GRASS FIRES OR RAPID SPREAD OF FIRES OF OTHER FINE FUELS. OUTDOOR BURNING ACTIVITIES SHOULD BE POSTPONED THROUGH THIS EVENING DUE TO THIS INCREASED DANGER. INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-022300- /O.UPG.KIWX.FW.A.0001.100402T1600Z-100403T0000Z/ /O.NEW.KIWX.FW.W.0001.100402T1600Z-100403T0000Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- 1051 AM EDT FRI APR 2 2010 /951 AM CDT FRI APR 2 2010/ ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. HIGH TEMPERATURES BETWEEN 80 AND 84...LOW RELATIVE HUMIDITY VALUES DROPPING TO BETWEEN 25 AND 30 PERCENT...AND SUSTAINED SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH ARE EXPECTED TODAY AND EARLY TONIGHT. THIS COMBINATION WILL CREATE THE POTENTIAL FOR HAZARDOUS FIRE WEATHER CONDITIONS ACROSS THE WARNING AREA THIS AFTERNOON AND EARLY TONIGHT. THESE WEATHER CONDITIONS...COMBINED WITH VERY DRY FUELS... WILL LEAD TO AN INCREASED FIRE DANGER. OUTDOOR BURNING IS NOT ADVISED THROUGH THIS EVENING DUE TO THIS INCREASED RISK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FISHER
3 follow-up statements
426 WWUS83 KIWX 021926 RFWIWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 326 PM EDT FRI APR 2 2010 ...HAZARDOUS FIRE WEATHER CONDITIONS TO PERSIST INTO THIS EVENING... .INCREASING SOUTHWESTERLY WINDS WILL CONTINUE TO ALLOW TEMPERATURES TO CLIMB INTO THE LOWER 80S INTO EARLY EVENING BEFORE SLOWLY FALLING. MINIMUM HUMIDITY VALUES WILL RANGE FROM 18 TO 25 PERCENT IN MANY AREAS. THESE DRY CONDITIONS COMBINED WITH BREEZY AND WARM WEATHER WILL PROVIDE A RISK OF THE RAPID SPREAD OF DRY GRASS FIRES OR RAPID SPREAD OF FIRES OF OTHER FINE FUELS. OUTDOOR BURNING ACTIVITIES SHOULD BE POSTPONED THROUGH THIS EVENING DUE TO THIS INCREASED DANGER. INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-030000- /O.CON.KIWX.FW.W.0001.000000T0000Z-100403T0000Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- 326 PM EDT FRI APR 2 2010 /226 PM CDT FRI APR 2 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. TEMPERATURES WILL CLIMB A FEW MORE DEGREES IN MANY AREAS THROUGH LATE AFTERNOON...TOPPING OUT IN THE 80 AND 84 DEGREE RANGE. LOW RELATIVE HUMIDITY VALUES BETWEEN 18 AND 25 PERCENT...AND SUSTAINED SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WILL PERSIST. THIS COMBINATION WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS ACROSS THE WARNING AREA INTO EARLY TONIGHT. THESE WEATHER CONDITIONS...COMBINED WITH VERY DRY FUELS... WILL LEAD TO AN INCREASED FIRE DANGER. OUTDOOR BURNING IS NOT ADVISED THROUGH THIS EVENING DUE TO THIS INCREASED RISK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
288 WWUS83 KIWX 021938 RFWIWX URGENT - FIRE WEATHER MESSAGE...RESENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 338 PM EDT FRI APR 2 2010 ...HAZARDOUS FIRE WEATHER CONDITIONS TO PERSIST INTO THIS EVENING... .INCREASING SOUTHWESTERLY WINDS WILL CONTINUE TO ALLOW TEMPERATURES TO CLIMB INTO THE LOWER 80S INTO EARLY EVENING BEFORE SLOWLY FALLING. MINIMUM HUMIDITY VALUES WILL RANGE FROM 18 TO 25 PERCENT IN MANY AREAS. THESE DRY CONDITIONS COMBINED WITH BREEZY AND WARM WEATHER WILL PROVIDE A RISK OF THE RAPID SPREAD OF DRY GRASS FIRES OR RAPID SPREAD OF FIRES OF OTHER FINE FUELS. OUTDOOR BURNING ACTIVITIES SHOULD BE POSTPONED THROUGH THIS EVENING DUE TO THIS INCREASED DANGER. INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-030000- /O.CON.KIWX.FW.W.0001.000000T0000Z-100403T0000Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- 338 PM EDT FRI APR 2 2010 /238 PM CDT FRI APR 2 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. TEMPERATURES WILL CLIMB A FEW MORE DEGREES IN MANY AREAS THROUGH LATE AFTERNOON...TOPPING OUT IN THE 80 AND 84 DEGREE RANGE. LOW RELATIVE HUMIDITY VALUES BETWEEN 18 AND 25 PERCENT...AND SUSTAINED SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WILL PERSIST. THIS COMBINATION WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS ACROSS THE WARNING AREA INTO EARLY TONIGHT. THESE WEATHER CONDITIONS...COMBINED WITH VERY DRY FUELS... WILL LEAD TO AN INCREASED FIRE DANGER. OUTDOOR BURNING IS NOT ADVISED THROUGH THIS EVENING DUE TO THIS INCREASED RISK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
560 WWUS83 KIWX 022350 RFWIWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 750 PM EDT FRI APR 2 2010 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-030100- /O.EXP.KIWX.FW.W.0001.000000T0000Z-100403T0000Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- 750 PM EDT FRI APR 2 2010 /650 PM CDT FRI APR 2 2010/ ...RED FLAG WARNING WILL EXPIRE AT 8 PM EDT /7 PM CDT/ THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM EDT /7 PM CDT/ THIS EVENING. TEMPERATURES AND WINDS WILL CONTINUE TO DIMINISH THROUGH THE EVENING HOURS. THIS...COMBINED WITH RISING RELATIVE HUMDITIES WILL BRING CONDITIONS BELOW RED FLAG WARNING CRITERIA SHORTLY. AS A RESULT...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM EDT /7 PM CDT/. $$ ARNOTT
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this red flag warning went out at Apr 2, 4:14 AM EDT, 6 hours 37 minutes earlier.
Area forecast discussion, Apr 2, 4:14 AM EDT, 6 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
414 AM EDT FRI APR 2 2010
.SHORT TERM...
TODAY THROUGH SATURDAY NIGHT...WARM AND RELATIVELY DRY CONDITIONS
WILL PERSIST TODAY AS A DEEP LOW PRESSURE AREA MOVES ACROSS THE
UPPER MIDWEST. HAVE CONTINUED THE FIRE WEATHER WATCH. CONDITIONS
STILL APPEAR BORDERLINE FOR RED FLAG WARNING CONDITIONS. THE
GREATEST RISK FOR FIRES TO SPREAD IS FROM FINE FUELS...ESPECIALLY
OVER NW AREAS WHERE RAINFALL AMOUNTS EARLIER THIS WEEK WERE LIGHT. A
COLD FRONT WILL MOVE INTO THE AREA LATE TONIGHT/EARLY SATURDAY. LOW
LEVEL FORCING SHOULD DECREASE THROUGH OUT THE DAY...SO THE BEST
CHANCE FOR RAIN SHOULD BE OVER WEST AREAS. HAVE ADDED A SLIGHT
CHANCE FOR THUNDER OVER WEST AREAS WHERE LOW LEVEL FORCING COMBINED
WITH MARGINAL INSTABILITY SHOULD ALSO FOR SOME ISOLATED STORMS. NOT
MUCH SFC OR ELEVATED CAPE. TEMPERATURES WILL REMAIN WARM TODAY...BUT
THE HIGH CLOUD CANOPY MAY INHIBIT TEMPS FROM REACHING THE MID 80S.
HOWEVER SBN AND FWA RECORDS OF 80F AND 81F RESPECTIVELY ARE
CERTAINLY WITHIN REACH.
&&
.LONG TERM...
SUNDAY THROUGH THURSDAY...
FCST PERIOD TO BEGIN WITH WEAK SURFACE RIDGING AND ZONAL FLOW
BRINGING A FAIRLY PLEASANT EASTER SUNDAY TO THE AREA. WITH DECENT
AMOUNT OF SUBSIDENCE AND DRY AIR IN THE 850-500MB LAYER EXPECT
ENOUGH SUN TO GET TEMPS TO WARM AT LEAST BETWEEN THE COOLER MET AND
WARMER MAV SO HAVE ADJUSTED CURRENT GRIDS UP TO REFLECT THIS. FOCUS
THEN SHIFTS TO NEXT WAVE OF ENERGY CURRENTLY SHOWING UP ON WATER
VAPOR IN GULF OF ALASKA TO COME ONSHORE MONDAY AND LEAD TO
DEVELOPMENT OF PLAINS LOW BEGINNING OF NEXT WEEK. EASTWARD EXTENDING
FRONTAL BOUNDARY WILL PROVIDE FOCUS FOR PRECIP DEVELOPMENT AND
WARRANT SMALL CHANCE POPS OVER THE AREA ON TUESDAY. SFC LOW WILL
ONCE AGAIN TAKE NE TRACK INTO WESTERN GREAT LAKES AND DRAG MOISTURE
CHALLENGED COLD FRONT THROUGH THE AREA TOWARD THE END OF THE FCST
PERIOD. PLENTY OF UNCERTAINTY REMAINS WRT STRENGTH...MOISTURE AND
TIMING SO WILL SIMPLY CONTINUE WITH GOING FCST OF LOW CHANCE POPS
THROUGH DAY 7.
&&
.AVIATION...
VERY DRY LOW LEVELS WILL HELP KEEP CONDITIONS VFR. SOME LLWS IS
EXPECTED EARLY WITH THE LOW LEVEL JET PRESENT...OTHERWISE...EXPECT
WINDS TO INCREASE WITH DAYTIME HEATING. THE BAND OF STRONG LOW
LEVEL WINDS SHOULD TRANSLATE EAST OUT OF THE AREA...SO HIGH WINDS
ARE NOT EXPECTED TODAY. THE WINDS SHOULD THEN DECOUPLE TONIGHT...
WITH SPEEDS THIS EVENING BETWEEN 10 AND 14 KNOTS.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FIRE WEATHER WATCH FROM NOON EDT /11 AM CDT/ TODAY THROUGH THIS
EVENING FOR INZ003>009-012>018-020-022>027-032>034.
MI...FIRE WEATHER WATCH FROM NOON EDT TODAY THROUGH THIS EVENING FOR
MIZ077>081.
OH...FIRE WEATHER WATCH FROM NOON EDT TODAY THROUGH THIS EVENING FOR
OHZ001-002-004-005-015-016-024-025.
LM...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LMZ043-046.
&&
SHORT TERM...SKIPPER
LONG TERM...LOGSDON
AVIATION...SKIPPERHazardous weather outlook, Apr 2, 5:32 AM EDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 532 AM EDT FRI APR 2 2010 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-030945- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 532 AM EDT FRI APR 2 2010 /432 AM CDT FRI APR 2 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT UNSEASONABLY WARM TEMPERATURES COMBINED WITH A DRY AIRMASS IN PLACE...DRY FUELS AND GUSTY SOUTHERLY WINDS WILL SUPPORT AN INCREASED FIRE DANGER TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STRONG COLD FRONT MAY BRING A PERIOD OF SUSTAINED WINDS IN THE 40 TO 50 MPH RANGE WITH GUSTS APPROACHING 60 MPH SATURDAY AFTERNOON. THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY AND AGAIN ON TUESDAY. SEVERE WEATHER IS NOT ANTICIPATED FOR SATURDAY. HOWEVER...IT REMAINS TOO EARLY TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER FOR TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-030945- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 532 AM EDT FRI APR 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY 25 TO 30 KNOT SUSTAINED WINDS WILL BE POSSIBLE SATURDAY AFTERNOON WITH A STRONG COLD FRONT. THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY AND AGAIN ON TUESDAY. SEVERE WEATHER IS NOT ANTICIPATED FOR SATURDAY. HOWEVER...IT REMAINS TOO EARLY TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER FOR TUESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 10:51 PM EDT | Small Craft Advisory | IWX | 46 hr |
Nearby
Red Flag Warnings in Indiana, 2010Red Flag Warnings in Ohio, 2010Red Flag Warnings in Michigan, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.